# SDR CA031205004

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,174 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: SC2036
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF IGNITORS ON ENGINE S/N 4299, IT WAS OBSERVED THAT THE LT IGNITOR HAD LOST IT'S CORE (IGNITOR P/N SC2036). A BORESCOPE INSPECTION REVEALED THERE WAS SUBSTANTIAL DAMAGE TO THE 1ST STAGE TURBINE BLADES (7 BLADES DAMAGED). THE ENGINE WAS REMOVED FROM SERVICE AND MODULE 2/3 SENT TO ACRO IN VANCOUVER FORASSESSMENT.
